# SDR CA980529003

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 47529032
- Condition: Cracked
- Location: Mlg Door
- Part time: 4,818 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LANDING GEAR DOOR HINGE BRACKET CRACKED IN INNER RADIUS.  REPLACED.
